Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil, I wanna stop taking it.

Posted by Conundrum on September 28, 2011, at 10:26:36

In reply to Re: Update Nardil + decreasing desipramine SLS, posted by Phillipa on September 26, 2011, at 21:25:42

Ever since I started taking this drug to treat anhedonia I have been more apathetic and seem to even become sad at points. Many people have noticed I don't seem myself.

I'm a student and I find it hard to concentrate on my work and find any interest and motivation at all or desire to go to class. It wasn't this bad last semester before I started this drug.

I am curious about increasing the dose to 75 but I can't imagine that it would be an improvement, probably just more side effects. AFter all its making me feel worse than my baseline and even drugs that helped a little and then pooped out never made me feel emotionally worse before feeling better. Maybe side effects before feeling better but not more apathetic and depressed.


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual anhedonia. )
Country:USA
Currently taking 2.5 mg prozac, Multi B vitamin

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:995974
URL: http://www.dr-bob.org/babble/20110925/msgs/998137.html